advertisement
Question
Posted by: KEANU | 2004/11/23

5 months baby - 2 months injection

After I gave birth to my son on the 2nd June 2004, I was given Microvals as a form of a contraceptive. My problem was that I used to forget to take the pills, then I obted for a two months injection of which I started on the 21st October. The problem now is that my face has changed drastically I have pimples, my skin is dark, itching and pealing off. Is the change on my skin due to the injection? I was thinking of changing to smething else. PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Acne is one of the side effects of the injectable, so this may well be related to the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement